# SDR CA140214001

- Difficulty date: February 13, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unwanted Deploy
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT THRUST REVERSER UNCOMMANDED DEPLOYMENT ON THE TAKEOFF ROLL AT 70 KTS.  LT ENGINE OVERHEAT MESSAGE ALSO PRESENT.  TAKEOFF ABORTED, ENGINE SHUTDOWN AND ACFT RETURNED TO STAND.
